Discussions By Condition: I cannot get a diagnosis.


Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: edward2009
  • July 10, 2009
  • 02:29 AM

I have a very serious problem. I'll start from the beginning. About 10 months ago whenever I would ejaculate the tip of my penis around the urethra would sometimes go numb for a few minutes. I thought nothing of it and that it would go away. This went on for a few months. Then when I was masturbating my penis became completely numb with a sharp pain. I had to sleep with and ice pack down there to fall asleep. Also with the pain came a purple discoloration on the head of my penis that I am very concerned about. I initially thought I had damaged nerves. This pain has been miserable and I couldn't get in to see a urologist for a month. The urologist checked my prostate and when he touched it, the pain in the tip of my penis became a lot worse. He said the discoloration was normal - he barely looked at it. He was puzzled about my situation, but gave me antibiotics for an inflammed prostate. I knew this wouldn't really do anything but might make me feel better. I ended up going to another urologist a month later. He said he was 99% sure I had prosatitis and now I'm on my second month of antibiotics. He also said my discoloration was normal. I KNOW IT IS NOT NORMAL! Since then Iv'e had some good days, mostly bad. Even when I can get an erection that feels somewhat normal I am worried about the pain and discoloration. I believe that I do have prostatis but that it is caused by urethritis, even though I don't have wierd discharge coming out. I am almost certain this is from masturbation.
Please help!

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?